MathSciNet Relay Station
MathSciNet bibliographic data
MR1983535 (2004f:62014) 62-03 (01A70 62L20 93E24 93E25)
Lai, Tze Leung Stochastic approximation. Dedicated to the memory of Herbert E. Robbins. Ann. Statist. 31 (2003), no. 2, 391–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement